# SDR REXA2022112302599

- Difficulty date: October 26, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Corroded
- Location: Pax Odor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 AT AFT SIDE FOUND TO BE CORRODED.	EVALUATED AND FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 52-11-00-001-001-A01. REMOVED DD1 AT AFT SIDE IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL P/N: 601R31902-318 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
